Keyword : hierarchical identity based encryption


On the Security of Luo et al.'s Fully Secure Hierarchical Identity Based Encryption Scheme
Kwangsu LEE Jong Hwan PARK Dong Hoon LEE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/09/01
Vol. E95-A  No. 9 ; pp. 1631-1636
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
hierarchical identity based encryptionfull securitybilinear pairing
 Summary | Full Text:PDF(108.4KB)